Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
构造小域上的最优局部修复码 期刊论文
中国科学数学, 2017, 卷号: 047, 期号: 011, 页码: 1607
Authors:  张志芳;  徐敬可;  刘木兰
Favorite  |  View/Download:88/0  |  Submit date:2020/01/10
rationalsecretsharingasextensivegames 期刊论文
sciencechinainformationscience, 2013, 卷号: 56, 期号: 3
Authors:  Zhang Zhifang;  Liu Mulan
Favorite  |  View/Download:90/0  |  Submit date:2020/01/10
理性密钥共享的扩展博弈模型 期刊论文
中国科学信息科学, 2012, 卷号: 042, 期号: 001, 页码: 32
Authors:  张志芳;  刘木兰
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
Rearrangements of access structures and their realizations in secret sharing schemes 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4882-4891
Authors:  Zhang, Zhifang;  Liu, Mulan;  Xiao, Liangliang
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
perfect secret sharing scheme  statistical secret sharing scheme  computational secret sharing scheme  rearrangement of access structures  
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2008, 卷号: 29, 期号: 6, 页码: 1436-1448
Authors:  Deng, Yingpu;  Liu, Mulan
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
唯签名的数字签名模型的分类 期刊论文
中国科学e辑技术科学, 2008, 卷号: 038, 期号: 002, 页码: 223
Authors:  曹正军;  刘木兰
Favorite  |  View/Download:42/0  |  Submit date:2020/01/10
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
一类基于图上随机游动的密钥共享体制 期刊论文
中国科学e辑技术科学, 2007, 卷号: 037, 期号: 002, 页码: 199
Authors:  刘木兰;  肖亮亮;  张志芳
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
Linear multi-secret sharing schemes based on multi-party computation 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2006, 卷号: 12, 期号: 4, 页码: 704-713
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
linear multi-secret sharing schemes  "direct sum" linear multi-secret sharing schemes  monotone span programs  multi-party computation  
数字签名方案中的孤悬因子和冗余数据 期刊论文
计算机学报, 2006, 卷号: 029, 期号: 002, 页码: 249
Authors:  曹正军;  刘木兰
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10